Research Repository

Observer-based robust control for uncertain systems with time-varying delay

Lin, Z, Guan, X, Liu, Y and Shi, Peng (2001) Observer-based robust control for uncertain systems with time-varying delay. IMA Journal of Mathematical Control and Information, 18 (3). 439 - 450. ISSN 0265-0754

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: delay systems; time-varying; linear systems; algorithm
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 02 Aug 2018 02:27
Last Modified: 16 Sep 2019 23:12
URI: http://vuir.vu.edu.au/id/eprint/36619
DOI: https://doi.org/10.1093/imamci/18.3.439
ePrint Statistics: View download statistics for this item
Citations in Scopus: 22 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar